- Posts: 27
- Thank you received: 1
Bad sides after Prop cycle
- Mr crabs
- Topic Author
- Junior Member
-
I am posting on behalf of my gym partner. He is having extremely bad side effects after a prop cycle. Its his 4th cycle on test and the first time this has happened.
After his last jab (end of feb) to date he has been having extreme anxiety, zero sex drive, depression and lathargy. He is about to finish his PCT and feels no better yet. Here is his cycle and PCT
Cycle:
week 1-8 (300mg split test prop)
Here is his account:
PCT: done a 4 week cycle of prop then done hcg in decemeber 2017 and was fine for 4 weeks then decided to do another 4 weeks of prop afterwards end of january 2018 and only hcg again thinking i would recover easily. 1st cycle shot of hcg was 5000iu in one jab because it was the ampoule i got from the supplier and couldn't split the dosage as it came with sodium chloride water. Second hcg cycle dosage was exactly the same dosage until i experienced the side effects then got the pct with the nolva, clomid and hcg and done the hcg 2000iu on wednesday, 2500iu on thursday and friday started with the nolva and clomid. Maybe i have done too much hcg?
i still have ED, loss of libido and depression.
What would be the next best step for him to take? Your help is much appreciated.
Please Log in or Create an account to join the conversation.
- Storm T
- New Member
-
- Thank you received: 0
Could also be that the high consentration of exogenous testosterone basically killed your natural levels to a point that no pct will bring it back up.
If you go to the doctor and you have low test levels,ask him if you could get some nebidoject(PS: Medical aids doesnt cover this).Or get Testosterone Undecanoate from your supplier and pin 3ml the first week and from then on 1-2ml every second week.Will give you a boost in the gym,make you feel better and help you hold onto gains
Remember steroids or high test usually gives you some euphoric feeling of being unstoppable,that is why most users get addicted.
Please Log in or Create an account to join the conversation.
- Storm T
- New Member
-
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
Sorry pel maar nee ons kan nie net die ou op Test sit sonder om die probleem te probeer regmaak nie.
Mr Carbs.
Hi and welcome give us more info on your friend His age his weight his height ect.. If it is you tell us come clean and be honest there is no shame. I endep up here because I was a mess after a botched Decca only cycle in 2006.
I think his HCG messed his hormones up. Needs to run a pct 3 without the HCG. Look at the pct article in the article section top of the page.
www.anabolicsteroids.co.za/articles/9-post-cycle-therapy
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.
- Storm T
- New Member
-
- Thank you received: 0
I agree 100% with RooiBul that it could be the HCG that messed up hormones after overstimulation of the Hypothalamus and the FSH&LH levels.Dosages was too high and inconsistent.
Please Log in or Create an account to join the conversation.
- Mr crabs
- Topic Author
- Junior Member
-
- Posts: 27
- Thank you received: 1
He has registered on here now so he can post and answer questions himself. Much better!
Thanks for the help so far.
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.
- SamZ4000
- Platinum Member
-
- Posts: 489
- Thank you received: 207
Hey.Mr Z wrote: Hi guys so im the friend he is talking about. Im 25 years of age, my height is 1.67 and my weight is 68kg. I've too never really suffered from anxiety or depression but now i get both those symptoms for no apparent reason. Is this due to my chemical imbalance? I finish my nolva and clomid now in 2 days time on Friday. What should be the next step? should i wait at least a month after pct to see how things are? Do i get blood tests after that? Also which doctor do you guys recommend i should go to here in Cape Town? Im in desperate need of help guys your help would be much appreciated.
However to answer your questions. Get bloods done.
The hcg dosing may have caused the issues you facing
Just from reading this it looks like you blasted a shit load of hcg 10000ius in a short space of time and thats excluding hcg in pct. Then i could have it wrong.
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
Finnish the Nolvadex and Clomid. Hope you did Clomid first and then Nolvadex or how did you do it?
If you are done wait about two months and then get your full hormone panel tested:
Free Testosterone
LH
FSH
SHBG
E2 or Estradiol
Prolactin
Progeterone
Then report Back.
PS If I get Anxiety Asgwangdha helps and also Prozen.
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
Clomid should be used either 100mg a day for 7 days or 50mg a day for 14 days. Some people report depression or shit feeling on Clomid.
Please read that link I posted on PCT I will post you one more.
www.anabolicsteroids.co.za/forum/5-post-...ism-the-hpta-and-pct
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Do i need to go to the gp 1st to get a recommendation to get bloods done?
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
Go to the doc for bloods after 8weeks after Nolvadex.
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.
- Hoosain
- Expert
-
- Posts: 844
- Thank you received: 442
Before jumping on any more drugs try breathing exercises every time you feel anxiety coming along. Even if you don't feel it, just do some slow deep breaths every time you get a moment. Will help keep you calm and relaxed. Patience is key now and being worried is just going to feed the anxiety.
I know it's hard but hang in there buddy.
Depression could be from the nolva like RB mentioned. Hopefully that gets out your system soon and you'll be feeling better in no time.
Maybe try using a test booster supplement in the mean time as well. I think i've read nutritech has a good one. But them again most of them are the same.
Good luck and strongs buddy. You came to the right place for help
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Yeah I'm pretty anxious and depressed since I'm a newly married man with all these symptoms and I feel less of a man now as I used to be so driven in life before trying any steroids but I will keep strong and push forward
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
Mr crabs wrote: Hi Everyone,
...and done the hcg 2000iu on wednesday, 2500iu on thursday and friday started with the nolva and clomid. Maybe i have done too much hcg?
i still have ED, loss of libido and depression.
What would be the next best step for him to take? Your help is much appreciated.
Holy shit, who ever told you to use HCG like that, give him a poes klap. Clomid will make you feel like shit and depressed. I would buy some more HCG and pin 500iu twice a week. THe slight boost in test level will bring you slowly back up to scratch.
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.
- Eidolon
-
- Expert
-
- Posts: 1261
- Thank you received: 574
Mr Z wrote: Hey man are you sure I must use more hcg? I finished my last nolvadex yesterday so should I go ahead and purchase more hcg?
Yes. Get more HCG. Listen to Oupa and the guys here. Not the poephol who got you in trouble.
Get a full blood panel done. Otherwise it's just guesswork.
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.
- Eidolon
-
- Expert
-
- Posts: 1261
- Thank you received: 574
Please Log in or Create an account to join the conversation.
- Mr Z
- Elite Member
-
- Posts: 288
- Thank you received: 44
Please Log in or Create an account to join the conversation.